Search Results

There are 5964 results for: content related to: An explicit link between Gaussian fields and Gaussian Markov random fields: the stochastic partial differential equation approach

  1. Regression coefficient and autoregressive order shrinkage and selection via the lasso

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 69, Issue 1, February 2007, Pages: 63–78, Hansheng Wang, Guodong Li and Chih-Ling Tsai

    Article first published online : 12 JAN 2007, DOI: 10.1111/j.1467-9868.2007.00577.x

  2. A Bayesian approach to non-parametric monotone function estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 1, January 2009, Pages: 159–175, Thomas S. Shively, Thomas W. Sager and Stephen G. Walker

    Article first published online : 14 OCT 2008, DOI: 10.1111/j.1467-9868.2008.00677.x

  3. Estimation of generalized linear latent variable models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 66, Issue 4, November 2004, Pages: 893–908, Philippe Huber, Elvezio Ronchetti and Maria-Pia Victoria-Feser

    Article first published online : 13 OCT 2004, DOI: 10.1111/j.1467-9868.2004.05627.x

  4. Sequential classification on partially ordered sets

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 65, Issue 1, February 2003, Pages: 143–157, Curtis Tatsuoka and Thomas Ferguson

    Article first published online : 28 JAN 2003, DOI: 10.1111/1467-9868.00377

  5. Copula structure analysis

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 3, June 2009, Pages: 737–753, Claudia Klüppelberg and Gabriel Kuhn

    Article first published online : 1 JUN 2009, DOI: 10.1111/j.1467-9868.2009.00707.x

  6. Multiscale adaptive regression models for neuroimaging data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 4, September 2011, Pages: 559–578, Yimei Li, Hongtu Zhu, Dinggang Shen, Weili Lin, John H. Gilmore and Joseph G. Ibrahim

    Article first published online : 10 MAR 2011, DOI: 10.1111/j.1467-9868.2010.00767.x

  7. You have free access to this content
    Approximate Bayesian inference for latent Gaussian models by using integrated nested Laplace approximations

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 319–392, Håvard Rue, Sara Martino and Nicolas Chopin

    Article first published online : 6 APR 2009, DOI: 10.1111/j.1467-9868.2008.00700.x

  8. A self-normalized approach to confidence interval construction in time series

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 3, June 2010, Pages: 343–366, Xiaofeng Shao

    Article first published online : 20 MAY 2010, DOI: 10.1111/j.1467-9868.2009.00737.x

    Corrected by:

    Corrigendum: A self-normalized approach to confidence interval construction in time series

    Vol. 72, Issue 5, 695–696, Article first published online: 12 OCT 2010

  9. Ordering and selecting components in multivariate or functional data linear prediction

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 1, January 2010, Pages: 93–110, Peter Hall and You-Jun Yang

    Article first published online : 6 JAN 2010, DOI: 10.1111/j.1467-9868.2009.00727.x

  10. A full scale approximation of covariance functions for large spatial data sets

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 74, Issue 1, January 2012, Pages: 111–132, Huiyan Sang and Jianhua Z. Huang

    Article first published online : 10 OCT 2011, DOI: 10.1111/j.1467-9868.2011.01007.x

  11. Bayesian non-parametric inference for species variety with a two-parameter Poisson–Dirichlet process prior

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 5, November 2009, Pages: 993–1008, Stefano Favaro, Antonio Lijoi, Ramsés H. Mena and Igor Prünster

    Article first published online : 19 OCT 2009, DOI: 10.1111/j.1467-9868.2009.00717.x

  12. A geometric characterization of optimal designs for regression models with correlated observations

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 2, March 2011, Pages: 239–252, Tim Holland-Letz, Holger Dette and Andrey Pepelyshev

    Article first published online : 12 OCT 2010, DOI: 10.1111/j.1467-9868.2010.00757.x

  13. Bayesian pseudo-empirical-likelihood intervals for complex surveys

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 72, Issue 4, September 2010, Pages: 533–544, J. N. K. Rao and Changbao Wu

    Article first published online : 5 AUG 2010, DOI: 10.1111/j.1467-9868.2010.00747.x

  14. An adaptive empirical Bayesian thresholding procedure for analysing microarray experiments with replication

    Journal of the Royal Statistical Society: Series C (Applied Statistics)

    Volume 56, Issue 3, May 2007, Pages: 271–291, Rebecca E. Walls, Stuart Barber, John T. Kent and Mark S. Gilthorpe

    Article first published online : 18 MAY 2007, DOI: 10.1111/j.1467-9876.2007.00577.x

  15. On distribution-weighted partial least squares with diverging number of highly correlated predictors

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 2, April 2009, Pages: 525–548, Li-Ping Zhu and Li-Xing Zhu

    Article first published online : 20 FEB 2009, DOI: 10.1111/j.1467-9868.2008.00697.x

  16. Two-step estimation for inhomogeneous spatial point processes

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 71, Issue 3, June 2009, Pages: 685–702, Rasmus Waagepetersen and Yongtao Guan

    Article first published online : 1 JUN 2009, DOI: 10.1111/j.1467-9868.2008.00702.x

  17. You have free access to this content
    Riemann manifold Langevin and Hamiltonian Monte Carlo methods

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 2, March 2011, Pages: 123–214, Mark Girolami and Ben Calderhead

    Article first published online : 3 MAR 2011, DOI: 10.1111/j.1467-9868.2010.00765.x

  18. Sample sizes for designed studies with correlated binary data

    Journal of the Royal Statistical Society: Series D (The Statistician)

    Volume 52, Issue 4, December 2003, Pages: 539–551, R. J. Brooks, A. M. Cottenden and M. J. Fader

    Article first published online : 19 NOV 2003, DOI: 10.1046/j.1467-9884.2003.00377.x

  19. Inference on the primary parameter of interest with the aid of dimension reduction estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 1, January 2011, Pages: 59–80, Lexin Li, Liping Zhu and Lixing Zhu

    Article first published online : 12 OCT 2010, DOI: 10.1111/j.1467-9868.2010.00759.x

  20. Robustness and accuracy of methods for high dimensional data analysis based on Student's t-statistic

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 3, June 2011, Pages: 283–301, Aurore Delaigle, Peter Hall and Jiashun Jin

    Article first published online : 18 JAN 2011, DOI: 10.1111/j.1467-9868.2010.00761.x